On the extension of Whitney ultrajets, II

Armin Rainer, Gerhard Schindl

Veröffentlichungen: Beitrag in FachzeitschriftArtikelPeer Reviewed

Abstract

We characterize the validity of the Whitney extension theorem in the ultradifferentiable Roumieu setting with controlled loss of regularity. Specifically, we show that in the main Theorem 1.3 of [Studia Math. 245 (2019), 255-287] condition (1.3) can be dropped. Moreover, we clarify some questions that remained open there.

OriginalspracheEnglisch
Seiten (von - bis)283-295
Seitenumfang13
FachzeitschriftStudia Mathematica
Jahrgang250
Ausgabenummer3
DOIs
PublikationsstatusVeröffentlicht - 2020

ÖFOS 2012

  • 101002 Analysis

Zitationsweisen